MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH HXLPE LINERS (STD INTRODUCER / IMPACTOR HANDLE)

CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH HXLPE LINERS (STD INTRODUCER / IMPACTOR HANDLE)
Model Number 921.129G
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Corin were initially informed on (b)(6) 2025 that during surgery the trinity std introducer / impactor handle became jammed with the cup due to a loose handle.Based on the initial details provided, this event was not considered reportable.Corin received additional information from the reporter on 23 jul 2025 that deemed this event reportable.It was stated that the cup had not remained implanted as originally thought.The handle and cup could not be separated after multiple attempts and thus the impacted cup was removed from the patient's acetabulum, and an alternative handle and cup were located and used.
 
Additional Manufacturer Narrative
(b)(4) initial report.Additional information including the device lot code and the part no.And lot code of the associated cup has been requested from the reporter, and if received, will be provided in a supplemental report upon completion of the investigation.The reported devices are being returned and will be examined.Upon reciept of the appropriate device details, the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Additional Manufacturer Narrative
(b)(4) final report: additional information including the device lot code and the part no.And lot code of the associated cup was requested from the reporter.This information has not been provided and the devices have not been returned to corin uk.The appropriate device details have not been provided and thus the relevant device manufacturing records could not be identified and reviewed.As the devices have not been returned and lot codes not provided no investigation can be performed, and the reported malfunction could not be verified.The root cause is unknown, and this case is now considered closed.However, should any additional information be provided or devices then this case can be re-opened for investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Corin were initially informed on 15 may 2025 that during surgery the trinity std introducer / impactor handle became jammed with the cup due to a loose handle.Based on the initial details provided, this event was not considered reportable.Corin received additional information from the reporter on 23 jul 2025 that deemed this event reportable.It was stated that the cup had not remained implanted as originally thought.The handle and cup could not be separated after multiple attempts and thus the impacted cup was removed from the patient's acetabulum, and an alternative handle and cup were located and used.

Brand Name
TRINITY
Common Device Name
ACETABULAR HIP SYSTEM WITH HXLPE LINERS (STD INTRODUCER / IMPACTOR HANDLE)
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22803846
Report Number9614209-2025-00558
Device Sequence Number12973378
Product Code LZO
UDI-Device Identifier05055343865224
UDI-Public05055343865224
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number921.129G
Device Catalogue NumberNOT APPLICABLE
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY CUP: DEVICE DETAILS UNKNOWN.; TRINITY CUP: DEVICE DETAILS UNKNOWN.
Patient SexUnknown